# SDR ASAA201912031489

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 42,630 hours, 12,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902862
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE DETECTOR B LOOP DOES NOT TEST. GROUNDED - YES. FIRE DETECTION CONTROL MODULE FAULTS #2 ENGINE LEFT CORE LOOP. #2 ENGINE LEFT CORE LOOP REMOVED AND REPLACED REF B737-800 AMM 26-11-00. OPERATIONAL CHECK GOOD AND NO FAULTS ON CONTROL MODULE. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 26-2B.
